# SDR CALA2022010300016

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 69,866 hours, 25,134 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: NA
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE LIGHT LIGHT ON, APU HAD A PROTECTIVE SHUTDO WN APU SHUTDOWN WHILE IN FLIGHT. THAT WITH ENGINE GEN MEL DROVE DIV ERT DUE TO SINGLE GEN SOURCE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CHRIS RICE HELPED WITH INFORMATION ON APU BITE. CHRIS IS NON CAT II/III. NO ONE TIME AUTHORIZATION WAS GIVEN AT THIS TIME. REPLACED LOW OIL PRESSURE SWITCH.  GROUND OPS CHECKED OK.  REF AMM 49-94-22-000-801.
